MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP STD; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP STD; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-840
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the polyethylene insert was exchanged due to instability and polyethylene wear.Doi: unknown; dor: (b)(6) 2021; unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
LCS COM 3 PEG M/B PAT REP STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12361256
Report Number1818910-2021-18524
Device Sequence Number17127900
Product Code NJL
UDI-Device Identifier10603295022787
UDI-Public10603295022787
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-840
Device Catalogue Number129409840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM 3 PEG M/B PAT REP STD; LCS COMP RP INSERT STD 17.5MM; LCS COM 3 PEG M/B PAT REP STD; LCS COMP RP INSERT STD 17.5MM
Outcome Attributed to Adverse Event Required Intervention;